# SDR 20000613AP003

- Difficulty date: November 27, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558401
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, AFT LOWER CARGO COMPARTMENT STATION 1220 L32R END FITTING CORRODED.  REMOVED FITTING IAW DC-8 SRM 51-1-20D.  CUT NEW FITTING IAW DC8 SRM 53-2-0 F2 SHEET 2.  TREATED, PRIMED AND INSTALLED FITTING IAW DC-8 SRM 51-1-8, 53-2-0.  (M)
